Geometric Proof of the Sum of Geometric Series

Kórus, Péter: Geometric Proof of the Sum of Geometric Series.
Research and Reports on Mathematics, 2 (3). Azonosító: geometric-proof-of-the-sum-of-geometric-series-i6jJ.pdf-Terjedelem: 2 p.. (2018)

[img]
Preview
Text
2018.geometric-proof-of-the-sum-of-geometric-series-i6jJ.pdf - Published Version

Download (522kB) | Preview
Item Type: Article
Journal or Publication Title: Research and Reports on Mathematics
Date: 2018
Volume: 2
Number: 3
Page Range: Azonosító: geometric-proof-of-the-sum-of-geometric-series-i6jJ.pdf-Terjedelem: 2 p.
Faculty: Gyula Juhász Faculty of Education
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 30378574
Date Deposited: 2019. Feb. 01. 10:23
Last Modified: 2019. Feb. 01. 14:52
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14587

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year